Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 3

A Dedekind-Mertens theorem for power series rings
Neil Epstein and Jay Shapiro.
Proc. Amer. Math. Soc. 144 (2016), 917-924
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447645
Elliptic curves with $2$-torsion contained in the $3$-torsion field
Julio Brau and Nathan Jones.
Proc. Amer. Math. Soc. 144 (2016), 925-936
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447646
Deligne-Lusztig theoretic derivation for Weyl groups of the number of reflection factorizations of a Coxeter element
Jean Michel.
Proc. Amer. Math. Soc. 144 (2016), 937-941
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447647
Degrees of irreducible characters of the symmetric group and exponential growth
Antonio Giambruno and Sergey Mishchenko.
Proc. Amer. Math. Soc. 144 (2016), 943-953
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447648
An extension of a theorem of Hartshorne
Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang.
Proc. Amer. Math. Soc. 144 (2016), 955-962
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447649
Poincaré duality for Ext–groups between strict polynomial functors
Marcin Chałupnik.
Proc. Amer. Math. Soc. 144 (2016), 963-970
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447650
Double centraliser property and morphism categories
Nan Gao and Steffen Koenig.
Proc. Amer. Math. Soc. 144 (2016), 971-981
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447651
Lipschitz regular complex algebraic sets are smooth
L. Birbrair, A. Fernandes, D. T. Lê and J. E. Sampaio.
Proc. Amer. Math. Soc. 144 (2016), 983-987
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447652
A bijective proof of the hook-length formula for standard immaculate tableaux
Alice L. L. Gao and Arthur L. B. Yang.
Proc. Amer. Math. Soc. 144 (2016), 989-998
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447653
Spin norm, pencils, and the u-small convex hull
Chao-Ping Dong.
Proc. Amer. Math. Soc. 144 (2016), 999-1013
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447654
Injective modules under faithfully flat ring extensions
Lars Winther Christensen and Fatih Köksal.
Proc. Amer. Math. Soc. 144 (2016), 1015-1020
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447655
A unified approach for Littlewood-Paley decomposition of abstract Besov spaces
Azita Mayeli.
Proc. Amer. Math. Soc. 144 (2016), 1021-1028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447656
On the size of the polynomials orthonormal on the unit circle with respect to a measure which is a sum of the Lebesgue measure and $P$ point masses
S. Denisov.
Proc. Amer. Math. Soc. 144 (2016), 1029-1039
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447657
Reverse Hölder’s inequality for spherical harmonics
Feng Dai, Han Feng and Sergey Tikhonov.
Proc. Amer. Math. Soc. 144 (2016), 1041-1051
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447658
Operator Lipschitz estimates in the unitary setting
P. J. Ayre, M. G. Cowling and F. A. Sukochev.
Proc. Amer. Math. Soc. 144 (2016), 1053-1057
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447659
Persistence and failure of complete spreading in delayed reaction-diffusion equations
Guo Lin and Shigui Ruan.
Proc. Amer. Math. Soc. 144 (2016), 1059-1072
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447660
Multipliers for noncommutative Walsh-Fourier series
Lian Wu.
Proc. Amer. Math. Soc. 144 (2016), 1073-1085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447661
Shapes, fingerprints and rational lemniscates
Malik Younsi.
Proc. Amer. Math. Soc. 144 (2016), 1087-1093
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447662
Compact embedding derivatives of Hardy spaces into Lebesgue spaces
José Ángel Peláez.
Proc. Amer. Math. Soc. 144 (2016), 1095-1107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447663
A convergence theorem for harmonic measures with applications to Taylor series
Stephen J. Gardiner and Myrto Manolaki.
Proc. Amer. Math. Soc. 144 (2016), 1109-1117
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447664
Livšic measurable rigidity for $\mathcal{C}^{1}$ generic volume-preserving Anosov systems
Yun Yang.
Proc. Amer. Math. Soc. 144 (2016), 1119-1127
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447665
Orthogonal polynomials with respect to a family of Sobolev inner products on the unit circle
A. Sri Ranga.
Proc. Amer. Math. Soc. 144 (2016), 1129-1143
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447666
An analytic approach to the degree bound in the Nullstellensatz
Hyun-Kyoung Kwon, Anupan Netyanun and Tavan T. Trent.
Proc. Amer. Math. Soc. 144 (2016), 1145-1152
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447667
A remark on the global dynamics of competitive systems on ordered Banach spaces
King-Yeung Lam and Daniel Munther.
Proc. Amer. Math. Soc. 144 (2016), 1153-1159
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447668
Partial hyperbolicity and specification
Naoya Sumi, Paulo Varandas and Kenichiro Yamamoto.
Proc. Amer. Math. Soc. 144 (2016), 1161-1170
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447669
A note on sharp one-sided bounds for the Hilbert transform
Michał Strzelecki.
Proc. Amer. Math. Soc. 144 (2016), 1171-1181
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447670
Dynamics of the square mapping on the ring of $p$-adic integers
Shilei Fan and Lingmin Liao.
Proc. Amer. Math. Soc. 144 (2016), 1183-1196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447671
Schrödinger operators on graphs: Symmetrization and Eulerian cycles
G. Karreskog, P. Kurasov and I. Trygg Kupersmidt.
Proc. Amer. Math. Soc. 144 (2016), 1197-1207
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447672
A Hölder estimate for entire solutions to the two-valued minimal surface equation
Leobardo Rosales.
Proc. Amer. Math. Soc. 144 (2016), 1209-1221
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447673
Vertical limits of graph domains
Hrant Hakobyan and Dragomir Šarić.
Proc. Amer. Math. Soc. 144 (2016), 1223-1234
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447674
Robust transitivity for endomorphisms admitting critical points
J. Iglesias, C. Lizana and A. Portela.
Proc. Amer. Math. Soc. 144 (2016), 1235-1250
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447675
Existence and uniqueness of global classical solutions of a gradient flow of the Landau-de Gennes energy
Xinfu Chen and Xiang Xu.
Proc. Amer. Math. Soc. 144 (2016), 1251-1263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447676
A Calderón problem with frequency-differential data in dispersive media
Sungwhan Kim and Alexandru Tamasan.
Proc. Amer. Math. Soc. 144 (2016), 1265-1276
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447677
Optimal embedding of Meyer sets into model sets
Jean-Baptiste Aujogue.
Proc. Amer. Math. Soc. 144 (2016), 1277-1288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447678
Weak form of equidistribution theorem for harmonic measures of foliations by hyperbolic surfaces
Shigenori Matsumoto.
Proc. Amer. Math. Soc. 144 (2016), 1289-1297
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447679
Sufficiency of simplex inequalities
Shuzo Izumi.
Proc. Amer. Math. Soc. 144 (2016), 1299-1307
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447680
Example of singular reduction in symplectic diffeology
Patrick Iglesias-Zemmour.
Proc. Amer. Math. Soc. 144 (2016), 1309-1324
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3025051
A Bernstein type theorem of ancient solutions to the mean curvature flow
Keita Kunikawa.
Proc. Amer. Math. Soc. 144 (2016), 1325-1333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447682
Remarks on absolute continuity in the context of free probability and random matrices
Arijit Chakrabarty and Rajat Subhra Hazra.
Proc. Amer. Math. Soc. 144 (2016), 1335-1341
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447683
Coadjoint orbits of stepwise square integrable representations
Ingrid Beltiţă and Daniel Beltiţă.
Proc. Amer. Math. Soc. 144 (2016), 1343-1350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447684
On a twisted Reidemeister torsion
Ricardo García López.
Proc. Amer. Math. Soc. 144 (2016), 1351-1361
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447685
Isovariant homotopy equivalences of manifolds with group actions
Reinhard Schultz.
Proc. Amer. Math. Soc. 144 (2016), 1363-1370
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447686
Twist spinning knotted trivalent graphs
J. Scott Carter and Seung Yeop Yang.
Proc. Amer. Math. Soc. 144 (2016), 1371-1382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3447687